# SDR DALA1202190931

- Difficulty date: June 2, 2010
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 57,566 hours, 44,302 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB L/E SKIN UPPER REM PNL LWR EDGE REPAIRED IAW ERA 482723-14.
